[Elevated liver enzymes in rheumatoid arthritis : differential diagnostic considerations based on a case report].
Аннотация
Elevated liver enzymes in patients with rheumatoid arthritis may have various causes. These can range from the rheumatic disease itself, the anti-rheumatic medication or be the manifestation of an associated autoimmune disease. We present the case of a 19-year-old female with known seropositive rheumatoid arthritis who developed severe liver damage after 9 months of anti-rheumatic therapy with leflunomide and adalimumab. Both drugs were stopped. In addition to the underlying disease and the specific anti-rheumatic drugs, a temporary therapy with flucloxacillin as well as an association with newly diagnosed celiac disease had to be considered as possible causes of elevated liver enzymes. Following repeated liver biopsy, autoimmune hepatitis was assumed and prednisolone and azathioprine were initiated. Elevated liver enzymes and bilirubin rapidly returned to normal values.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.